# SDR AU510001920

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-76N
- Engine: Ge CFM567B24
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Line
- Part number: 272A165154
- Condition: Chafed
- Location: Slat Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING NR 2 LEADING EDGE SLAT ACTUATOR HYDRAULIC PIPE CHAFED AND LEAKING DUE TO INSUFFICIENT CLEARANCE BETWEEN THE PIPE AND THE ACTUATOR. LOSS OF HYDRAULIC FLUID. (CASA NR 510001920)
